# SDR UALA2012083104914

- Difficulty date: August 31, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,415 hours, 13,416 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 89
- Condition: Popped
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHTT ENGINE IDG VALVE C/B POPPING.  THIS IS M31 CB(28VDC).  IT IS CHRONIC AND MEL 7521D CANNOT BE USED TO DF THE RIGHT IDG VALVE, DUE TO STATING AFTER DEACTIVATION OF THE VALVE PUSH THE C/B IN.  THIS ITEM NEEDS TO BE FIXED OR PROVISION OF MEL GET CHARGED.  REPLACED GCU NR 2; RIGHT ENGINE, OPS CHECK GOOD.
